# SDR QXEA0002945

- Difficulty date: November 7, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 8,085 hours, 11,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10005511
- Part serial: 60580
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- OVERHEAD COCKPIT EMERGENCY PORTABLE LIGHT INOPERATIVE.  REMOVED AND REPLACED OVERHEAD EMERGENCY PORTABLE LIGHT.
